Tauberian remainder theorems for the Borel methods.
Journal für die reine und angewandte Mathematik, Tome 273 (1975), pp. 125-133
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1975__273_151546,
author = {Sin Phing Moo Strube},
title = {Tauberian remainder theorems for the {Borel} methods.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {125--133},
year = {1975},
volume = {273},
zbl = {0309.40006},
url = {http://geodesic.mathdoc.fr/item/JRAM_1975__273_151546/}
}
Sin Phing Moo Strube. Tauberian remainder theorems for the Borel methods.. Journal für die reine und angewandte Mathematik, Tome 273 (1975), pp. 125-133. http://geodesic.mathdoc.fr/item/JRAM_1975__273_151546/